I used to take warfarin, switched to prodaxa, and now the Xarelto. I have heart palpitations sometimes, but I feel like since I started taking Xarelto last night I have had more than usual today. Any one heard of this as a side effect?
I just started Xarelto for an unprovoked DVT. Are heart palpitations a side effect for anyone?
Question posted by cassablast on 4 June 2014
Last updated on 8 July 2014 by renee s
I had this same problem while on Xarelto and Pradaxa. These medicines have been stopped by my cardiologist because of their side-effects. I am now on Eliquis and so far, my bouts of irregular heart rhythms are back to where they were prior to Xarelto and Pradaxa. This is not a listed side-effect, but I believe it should be.
Same thing just happened to me. I had been on Coumadin for the last year and hated it. Started Xarelto 2 weeks ago and have stirred up my palpitation, which haven't bothered me in 15 years. Coincidence? I doubt it. I going back on Coumadin.
It shouldn't cause any cardiac side effects. Have you told your dr this is happening?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.